# SDR SCNA98500

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE MAIN CABIN FLOOR SUPPORT AT STA 1118 LBL 30 CLAMP SUPPORT STIFFENER WAS FOUND CRACKED AT THE EDGES, 2 EA CRACKS.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW SRM 511002, 512001, 513005 AND 513006.
